# SDR AALA202106238458

- Difficulty date: June 10, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,657 hours, 34,171 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA AT STA 10729 TO 11198 AND RIB 20 TO RIB 21 ON BOLT. REMOVED AND REPLACED BOLT REF A319 AMM 27-84-66-400-002.
